# SDR ASAA2014101109424

- Difficulty date: October 11, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65476905
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD ATA 947, L24L TRANSITION ANGLE SUPPORT HAS CORRODED IN NUMEROUS AREAS.  ACFT GROUNDED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1, FIG 101, DETAIL V, LOCATED AND DRILLED REPAIR TRANSITION PANEL IAW 400 SRM 51-40-05-06-0, INSTALLED TRANSITION PANEL IAW SRM 51-40-02-0G-0.
